# SDR ASOA2018081084042

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 34,960 hours, 28,341 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01038954
- Condition: Shorted
- Location: Nr 2
- Part time: 12,583 hours, 9,962 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE NR 2 MFD CIRCUIT BREAKER TRIPPED,  THE SCREEN BLANKED AND AN ELECTRICAL BURNING ODOR WAS NOTICED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 MFD, OPS TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
